Alert archive / Iowa / Flash Flood Warnings in 2013

Flash Flood Warning 43, NWS Des Moines, IA

June 22, 2013Emmet County, Kossuth County, Palo Alto County, Iowa

NWS Des Moines, IA issued this flash flood warning at Jun 22, 2013, 2:40 AM CDT for Emmet County, Kossuth County, Palo Alto County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2013, 2:40 AM CDT (07:40 UTC)
Expired
Jun 22, 2013, 8:30 AM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Emmet County, IA, Kossuth County, IA, Palo Alto County, IA

The radar

The Sioux Falls radar (KFSD), 176 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 2:45 AM CDTHEAVY RAIN 1Ringsted, IA1 INCH OF RAIN IN 30 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 7.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2013-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 971 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2013-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
971 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
973 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WGUS53 KDMX 220740
FFWDMX
IAC063-109-147-221330-
/O.NEW.KDMX.FF.W.0043.130622T0740Z-130622T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
240 AM CDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EMMET COUNTY IN NORTHWEST IOWA...
  KOSSUTH COUNTY IN NORTH CENTRAL IOWA...
  NORTHERN PALO ALTO COUNTY IN NORTHWEST IOWA...

* UNTIL 830 AM CDT

* AT 239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE 
  WARNED AREA. SOME OF THESE STORMS ARE PRODUCING EXTREMELY HIGH 
  RAINFALL RATES WHICH MAY LEAD TO RAPID LOCALIZED FLOODING. IN 
  ADDITION...THESE STORMS ARE CAPABLE OF PRODUCING RAINFALL OF 2 TO 
  3 INCHES PER HOUR.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALGONA...ESTHERVILLE...BANCROFT AND EMMETSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4350 9477 4350 9397 4291 9397 4291 9444
      4303 9444 4317 9492 4350 9493 4350 9491
      4350 9478

$$

ZOGG
2 follow-up statements
816 
WGUS73 KDMX 221030
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
530 AM CDT SAT JUN 22 2013

IAC063-109-147-221330-
/O.CON.KDMX.FF.W.0043.000000T0000Z-130622T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PALO ALTO IA-KOSSUTH IA-EMMET IA-
530 AM CDT SAT JUN 22 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EMMET...KOSSUTH AND
NORTHERN PALO ALTO COUNTIES UNTIL 830 AM CDT...

AT 529 AM CDT...THE RAIN HAD ENDED ACROSS THE REGION BUT ADDITIONAL 
THUNDERSTORMS MAY YET OCCUR LATER THIS MORNING BETWEEN 7 AND 10 AM. 
IF THIS HAPPENS ADDITIONAL FLOODING WOULD BE POSSIBLE.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH  FLOODING INCLUDE...
ALGONA...ESTHERVILLE...BANCROFT AND EMMETSBURG.

SOME LOCATIONS THAT WILL EXPERIENCE FLASH  FLOODING INCLUDE...
ALGONA...ESTHERVILLE...BANCROFT AND EMMETSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE ALSO SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR AND THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN
AROUND...DONT DROWN.

&&

LAT...LON 4350 9477 4350 9397 4291 9397 4291 9444
      4303 9444 4317 9492 4350 9493 4350 9491
      4350 9478

$$

VACHALEK
657 
WGUS73 KDMX 221324
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
824 AM CDT SAT JUN 22 2013

IAC063-109-147-221339-
/O.EXP.KDMX.FF.W.0043.000000T0000Z-130622T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PALO ALTO IA-KOSSUTH IA-EMMET IA-
824 AM CDT SAT JUN 22 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EMMET...KOSSUTH AND
NORTHERN PALO ALTO COUNTIES WILL BE ALLOWED TO EXPIRE AT 830 AM
CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4350 9477 4350 9397 4291 9397 4291 9444
      4303 9444 4317 9492 4350 9493 4350 9491
      4350 9478

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 12:14 AM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 22, 12:14 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1214 AM CDT SAT JUN 22 2013

.SHORT TERM.../TONIGHT /...
ISSUED AT 407 PM CDT FRI JUN 21 2013

FORECAST FOR TONIGHT IS DOMINATED BY POTENTIAL FOR THUNDERSTORMS AND
ASSOCIATED EFFECTS. CURRENTLY A COMPLEX OF THUNDERSTORMS IS
DEVELOPING ACROSS EASTERN SOUTH DAKOTA AND MOVING STEADILY EASTWARD.
MOST SHORT TERM MODELS HAVE HANDLED CONVECTION POORLY TODAY AND ARE
DIFFICULT TO TRUST FOR TONIGHT. HOWEVER...CONCEPTUAL MODELS WOULD
DICTATE THAT WITH A FLATTENING MID LEVEL RIDGE OVERHEAD AND A
CORRIDOR OF INSTABILITY LEADING EAST SOUTHEAST FROM THE STORM
COMPLEX...IT SHOULD CONTINUE TO MOVE EASTWARD ACROSS SOUTHERN
MINNESOTA EARLY TONIGHT AND ALSO BEGIN TO SAG SOUTHWARD WITH TIME.
IT SHOULD ALSO LEAVE BEHIND A ROUGHLY EAST WEST OUTFLOW BOUNDARY
SOMEWHERE NEAR THE IA/MN BORDER...WHICH WILL LIKELY CONTINUE TO
CREEP SOUTHWARD AND PROVIDE A FOCUS MECHANISM FOR CONTINUING
THUNDERSTORM DEVELOPMENT ACROSS NORTHERN IOWA LATER TONIGHT AS THE
NOCTURNAL LLJ KICKS IN. GIVEN AMPLE INSTABILITY AND
MOISTURE...SEVERE WEATHER AND HEAVY RAIN WILL CERTAINLY BE POSSIBLE
IN THIS AREA. HAVE ORIENTED AND TRENDED POPS ACCORDINGLY AND WILL
ALSO ISSUE A FLASH FLOOD WATCH NORTH OF HIGHWAY 20 WHERE HEAVY RAIN
IS MOST LIKELY. AT THIS TIME IT DOES NOT APPEAR THAT THUNDERSTORMS
WILL BE ABLE TO GET MUCH FURTHER SOUTH THAN THAT...AND THEY MAY NOT
EVEN BE ABLE TO GET INTO IOWA MUCH AT ALL...BUT THERE IS
CONSIDERABLE UNCERTAINTY REGARDING THE SOUTHWARD EXTENT AND THIS
WILL NEED TO BE CLOSELY MONITORED TONIGHT.

.LONG TERM.../SATURDAY THROUGH FRIDAY/...
ISSUED AT 407 PM CDT FRI JUN 21 2013

GENERAL LOGISTICS OF THE FORECAST REMAIN UNCHANGED OVER THE PAST
FEW DAYS. PRIMARY QUESTION FOR CONVECTION ON SATURDAY IS
POTENTIAL FOR OUTFLOW TO DROP SOUTH INTO IOWA AGAIN OVERNIGHT INTO
SATURDAY MORNING AND KEEP THE POTENTIAL FOR CONVECTION AS FAR
SOUTH AS CENTRAL IOWA. MID LEVEL TEMPERATURES ARE A BIT COOLER
ESPECIALLY EARLY SATURDAY WHICH WOULD LEAVE LESS INHIBITION ACROSS
THE CENTRAL AND NORTH. PRIMARY FOCUS SHOULD BE OVER THE NORTH
EARLY AND AGAIN LATE IN THE DAY AND OVERNIGHT WITH THE SHORT WAVE
TRAINING CONTINUING TO PASS THROUGH NORTHWEST IOWA. THE
INSTABILITY AXIS SHIFTS FURTHER SOUTHEAST INTO CENTRAL IOWA LATE
SUNDAY INTO SUNDAY NIGHT AS A LARGE CHUNK THE PACIFIC NORTHWEST
UPPER LOW ROTATES NORTHEAST INTO SOUTHERN CANADA. IN ADDITION TO A
SEVERE WEATHER THREAT...THE POTENTIAL FOR HEAVY RAIN INCREASES
ESPECIALLY SUNDAY NIGHT AS MOISTURE TRANSPORT INCREASES ALONG WITH
DEEP WARM CLOUD DEPTHS WITH PWAT VALUES NEARING 1.75 INCHES.
850-300 MB FLOW WOULD SUGGEST THE POTENTIAL FOR TRAINING STORMS
ACROSS THE REGION. THE SEVERE WEATHER THREAT WOULD BE MAINLY HAIL
AND DAMAGING WINDS. WARM AND HUMID SATURDAY WITH A FEW LOCATIONS
HAVING HEAT INDEX VALUES APPROACHING 100 ASSUMING CONVECTIVE
DEBRIS DOES NOT PERSIST.

GOOD OVERALL CONFIDENCE GOING INTO NEXT WEEK WITH 500 MB HEIGHTS
INCREASING EARLY IN THE PERIOD BEFORE STRONG RIDGING DEVELOPS OVER
THE INTER MOUNTAIN WEST MID TO LATE NEXT WEEK. THIS WILL ALLOW AN
UPPER LOW TO DROP INTO THE WESTERN GREAT LAKES AND SLIGHT COOLER
AND LESS HUMID AIR TO DROP INTO IOWA WITH NORTHWEST FLOW.
THUNDERSTORM POTENTIAL WOULD BE WITH SHORT WAVE TIMING EARLY THEN
THE BOUNDARY LATER IN THE PERIOD. AS MENTIONED PREVIOUSLY
THOUGH...THE PRIMARY FOCUS WITH THE FORECAST IS THROUGH THE
WEEKEND.

&&

.AVIATION...22/06Z
ISSUED AT 1209 AM CDT SAT JUN 22 2013

MAIN CONCERNS WILL BE CONVECTION OVERNIGHT AND WINDS ON SATURDAY.
FOR NOW...HAVE CONTINUED CHANCES FOR THUNDERSTORMS OVER THE NORTH
BOTH AROUND 09Z THROUGH 14Z AND AT KMCW TWO PERIODS OF STORMS
POSSIBLE FROM 06 TO 08Z AND AGAIN FROM ABOUT 10 TO 14Z. KALO WILL
HAVE SIMILAR CONDITIONS IF THE STORMS ORGANIZE AND OUTFLOW TO THE
SOUTH AS ANTICIPATED. KFOD IS STILL IN QUESTION AND IF THE CAP
HOLDS OVER THE CENTRAL AND SOUTHERN AREAS...KDSM AND KOTM SHOULD
REMAIN RELATIVELY QUIET THROUGH THE PERIOD. WINDS ARE THE NEXT
CHALLENGE AND LIKE TODAY WILL BE STRONG FROM THE SOUTH ON SATURDAY
WITH GUSTS FROM 24 TO 30KTS ACROSS THE REGION. LOW CONFIDENCE BUT
THUNDERSTORMS MAY AGAIN DEVELOP LATE DAY NORTH CLOSER TO THE
BOUNDARY. WILL ADDRESS THAT IN THE 12Z PACKAGE. /REV

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 AM CDT THIS MORNING FOR BREMER-BUTLER-
CERRO GORDO-EMMET-FRANKLIN-HANCOCK-HUMBOLDT-KOSSUTH-PALO ALTO-
WINNEBAGO-WORTH-WRIGHT.

&&

SHORT TERM...LEE
LONG TERM...DONAVON
AVIATION...REV
Hazardous weather outlook, Jun 21, 4:33 PM CDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
433 PM CDT FRI JUN 21 2013

IAZ023-033>039-044>050-057>062-070>075-081>086-092>097-222145-
POCAHONTAS-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-
DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-
MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-
DECATUR-WAYNE-APPANOOSE-DAVIS-
433 PM CDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE ALONG AND NORTH OF HIGHWAY 30
LATE TONIGHT. A FEW SEVERE STORMS WITH QUARTER SIZED HAIL AND 60
MPH MAY OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE CHANCES FOR THUNDERSTORMS AT TIMES FROM SUNDAY
THROUGH WEDNESDAY. THUNDERSTORMS MAY BE SEVERE SUNDAY AND SUNDAY
NIGHT WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT ALONG
WITH THE THREAT FOR HEAVY RAIN. IT IS TOO EARLY TO DETERMINE THE
THREAT FOR SEVERE WEATHER FOR THE REMAINDER OF THE PERIOD AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED SUNDAY AND SUNDAY NIGHT.

IAZ004>007-015>017-024>028-222145-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-HUMBOLDT-
WRIGHT-FRANKLIN-BUTLER-BREMER-
433 PM CDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. SEVERE WEATHER IS
POSSIBLE WITH QUARTER SIZED HAIL AND 70 MPH WINDS POSSIBLE. IN
ADDITION...HEAVY RAINFALL MAY OCCUR.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE CHANCES FOR THUNDERSTORMS AT TIMES FROM SUNDAY
THROUGH WEDNESDAY. THUNDERSTORMS MAY BE SEVERE SUNDAY AND SUNDAY
NIGHT WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT ALONG
WITH THE THREAT FOR HEAVY RAIN. IT IS TOO EARLY TO DETERMINE THE
THREAT FOR SEVERE WEATHER FOR THE REMAINDER OF THE PERIOD AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AT TIMES THROUGH SUNDAY NIGHT.

In the hours before

Special weather statement, Jun 22, 12:46 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1246 AM CDT SAT JUN 22 2013

IAZ004-005-015-220745-
EMMET-KOSSUTH-PALO ALTO-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...EMMETSBURG
1246 AM CDT SAT JUN 22 2013

...STRONG OUTFLOW BOUNDARY WINDS OVER NORTHERN IOWA...

STRONG THUNDERSTORM OUTFLOW WINDS FROM THUNDERSTORMS OVER
MINNESOTA HAVE MADE IT INTO NORTHERN IOWA. EXPECT STRONG WINDS TO
CAUSE MINOR TREE DAMAGE AND LAST FOR THE NEXT 15 TO 30 MPH. OTHER
GUSTY WINDS ARE POSSIBLE AND THE POTENTIAL FOR STRONG
THUNDERSTORMS OVER NORTHERN IOWA WILL CONTINUE THROUGH THE NIGHT.

REV
Local storm report, Jun 22, 12:47 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1247 AM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 AM     TSTM WND GST     ESTHERVILLE             43.40N 94.83W
06/22/2013  M50 MPH          EMMET              IA   ASOS

            OUTFLOW WIND GUST FROM THUNDERSTORMS IN SOUTHERN
            MINNESOTA.

&&

RVACHALE
Special weather statement, Jun 22, 12:51 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1251 AM CDT SAT JUN 22 2013

IAZ004-005-015-220800-
EMMET-KOSSUTH-PALO ALTO-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...EMMETSBURG
1251 AM CDT SAT JUN 22 2013

...STRONG OUTFLOW BOUNDARY WINDS OVER NORTHERN IOWA...

STRONG THUNDERSTORM OUTFLOW WINDS FROM THUNDERSTORMS OVER MINNESOTA
HAVE MADE IT INTO NORTHERN IOWA. EXPECT STRONG WINDS OF 50 MPH OR
HIGHER TO CAUSE MINOR TREE DAMAGE AND LAST FOR THE NEXT 15 TO 30
MINUTES. OTHER GUSTY WINDS ARE POSSIBLE AND THE POTENTIAL FOR
STRONG THUNDERSTORMS OVER NORTHERN IOWA WILL CONTINUE THROUGH THE
NIGHT.

REV

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 1:15 AM CDTSevere Thunderstorm WarningDMXHancock, Kossuth, Winnebago, Worth60 min
Jun 22, 1:33 PM CDTRiver Flood WarningDMXEmmet41 hr

Nearby

Flash Flood Warnings in Iowa, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.